MathSciNet Relay Station
MathSciNet bibliographic data
MR834483 (87h:60126) 60J15 (82A42)
Durrett, Richard Multidimensional random walks in random environments with subclassical limiting behavior. Comm. Math. Phys. 104 (1986), no. 1, 87–102.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement